Normal tolerance limits base on mean range
Acta Universitatis Carolinae. Mathematica et Physica, Tome 5 (1964) no. 2, pp. 21-32 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1964_5_2_a1,
     author = {Machek, Josef},
     title = {Normal tolerance limits base on mean range},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {21--32},
     year = {1964},
     volume = {5},
     number = {2},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a1/}
}
TY  - JOUR
AU  - Machek, Josef
TI  - Normal tolerance limits base on mean range
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1964
SP  - 21
EP  - 32
VL  - 5
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a1/
LA  - en
ID  - AUCMP_1964_5_2_a1
ER  - 
%0 Journal Article
%A Machek, Josef
%T Normal tolerance limits base on mean range
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1964
%P 21-32
%V 5
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a1/
%G en
%F AUCMP_1964_5_2_a1
Machek, Josef. Normal tolerance limits base on mean range. Acta Universitatis Carolinae. Mathematica et Physica, Tome 5 (1964) no. 2, pp. 21-32. http://geodesic.mathdoc.fr/item/AUCMP_1964_5_2_a1/